# SDR AALA202111152904

- Difficulty date: November 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 59,522 hours, 7,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774431
- Part serial: M8238
- Condition: Frayed
- Location: Zone 200 - Fuse
- Part time: 2,292 hours, 475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR ESCAPE SLIDE HAS FRAYED GIRT BAR LACING. INSTALLED NEW SLIDE ON L4 DOOR IN CONJUNCTION WITH SLIDE INSTALLATION PATTERN CARD NO. 72L8002500_L4 PER AMM 25-66-01.
